# SDR UIEA2021042000943

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,700 hours, 18,680 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Purge Can
- Part number: 5006003D
- Part serial: 2433
- Condition: Inoperative
- Location: Rt Aft Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R AFT FUEL PUMP INOP( TRANSFERRED TO MDDR 145638 IAW MEL 28-22-01, CAT C.    CVG MX, 21APR, LP 1145778: REMOVED & REPLACED AFT RIGHT FWD PUMP IAW AMM 28-22-03, OPS CHECK GOOD. THIS CLEARS DMI 145638. GTC 2244Z )
